# SDR REXA2022111602558

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151062
- Condition: Corroded
- Location: Bs1031-1051 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26R IS CORRODED BETWEEN FS1031 AND FS1051	 REMOVED CORROSION ON STRINGER 26R BETWEEN FS 1031 AND FS 1051 IAW CRJ 900 SRM 51-21-06-001-001-A01. REMOVED AND REPLACED STGR 26R SECTION FROM FS 1088 TO FS 1017.5 AND INSTALLED NEW SECTION IN PLACE IAW CRJ900 SRM 53-00-03-201-001-A02, 50-40-11-001-001-A01, 51-42-06-001-001-AO1 .
